Community by and for patients to share experiences and recommendations

Excessive Dandruff 4 Months After Hair Transplant Surgery

11/2/2008 12:13:35 PM

Question:

It's been four months since I had my hair transplant and the results have just recently started to come in. I am also experiencing excess dandruff as of the last few weeks. Just wondering if this a coincidence or if it's related to my hair transplant procedure?

Answer:

It may or may not be related, but it could be a mild form of seborrheic dermatitis that has developed as a reaction to the hair transplant. Try using an anti-dandruff shampoo like Head and Shoulders or Nizoral to see if it clears up the condition. In more severe cases or if it doesn't clear up, you may want to talk to your hair restoration physician about more intense treatments, like a steroid lotion, etc.

Bill - Associate Publisher

All Articles by Bill Seemiller

Sig is still in place, don't show bio - This piece of information will be hidden, it is only to test for correct code!